# SDR FDEA201806071413

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATTEMPTED TAKEOFF ON SIN RW 20C AND FOUND RUDDER PEDALS NOT CONNECTED TO STEERING. REJECTED AT LESS THAN 60 KTS AND RETURN TO GATE. TROUBLESHOOT FOUND STEERING FOLLOW UP CABLE OUT OF RIG, CARRIED OUT TENSION ADJUSTMENT OF STEERING FOLLOW UP CABLES PER AMM 32-50-00-5. PERFORMED STEERING COLLAR RANGE OF MOVEMENT AND STEERING RESPONSE TIME PER AMM 32-50-00-5 ALL FOUND WITHIN LIMITS.
